Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 9, NWS Green Bay, WI

February 6, 2017

NWS Green Bay, WI issued this small craft advisory at Feb 6, 2017, 3:23 PM CST. It took effect at Feb 7, 2017, 6:00 PM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2017, 3:23 PM CST (21:23 UTC)
In effect from
Feb 7, 2017, 6:00 PM CST
Expired
Feb 8, 2017, 3:27 AM CST
In force
9 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

131 
WHUS73 KGRB 062123
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
323 PM CST MON FEB 6 2017

...GUSTY NORTHWEST WINDS TUESDAY EVENING THROUGH WEDNESDAY 
MORNING...

.A LOW PRESSURE SYSTEM IS EXPECTED TO PASS ACROSS NORTHERN
ILLINOIS ON TUESDAY AND THEN MOVE TO THE NORTHEAST TUESDAY NIGHT.
AS THIS SYSTEM PULLS AWAY WINDS WILL TURN TO THE NORTHWEST AND
BECOME GUSTY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING.

LMZ541>543-070530-
/O.NEW.KGRB.SC.Y.0009.170208T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
323 PM CST MON FEB 6 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 9 AM CST
WEDNESDAY. 

* WINDS...EAST TO NORTHEAST WINDS OF 10 TO 20 KNOTS MONDAY NIGHT
  AND TUESDAY WILL BACK TO THE NORTHWEST AND INCREASING TO 25
  KNOTS WITH GUSTS 30 KTS TUESDAY EVENING.

* WAVES...BUILDING TO 2 TO 4 FEET ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
225 
WHUS73 KGRB 070336
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
936 PM CST MON FEB 6 2017

...GUSTY NORTHWEST WINDS TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

.A LOW PRESSURE SYSTEM IS EXPECTED TO PASS ACROSS NORTHERN
ILLINOIS ON TUESDAY AND THEN MOVE TO THE NORTHEAST TUESDAY NIGHT.
AS THIS SYSTEM PULLS AWAY WINDS WILL TURN TO THE NORTHWEST AND
BECOME GUSTY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING.

LMZ541>543-071145-
/O.CON.KGRB.SC.Y.0009.170208T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
936 PM CST MON FEB 6 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TUESDAY TO
9 AM CST WEDNESDAY...

* WINDS...EAST TO NORTHEAST WINDS OF 10 TO 20 KNOTS MONDAY NIGHT
  AND TUESDAY WILL BACK TO THE NORTHWEST TUESDAY EVENING AND
  INCREASE TO 25 KNOTS WITH GUSTS 30 KTS. 

* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
979 
WHUS73 KGRB 071039
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CST TUE FEB 7 2017

...GUSTY NORTHWEST WINDS THIS EVENING THROUGH WEDNESDAY 
MORNING...

.A LOW PRESSURE SYSTEM IS EXPECTED TO PASS ACROSS NORTHERN 
ILLINOIS TODAY AND THEN MOVE TO THE NORTHEAST TONIGHT. AS THIS 
SYSTEM PULLS AWAY WINDS WILL TURN TO THE NORTHWEST AND BECOME 
GUSTY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING.

LMZ541>543-071845-
/O.CON.KGRB.SC.Y.0009.170208T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
439 AM CST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST WEDNESDAY...

* WINDS...NORTHWEST WINDS TO 30 KNOTS TONIGHT. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
253 
WHUS73 KGRB 071532
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CST TUE FEB 7 2017

...GUSTY NORTHWEST WINDS THIS EVENING THROUGH WEDNESDAY MORNING...

.A LOW PRESSURE SYSTEM IS EXPECTED TO PASS ACROSS NORTHERN
ILLINOIS TODAY AND THEN MOVE TO THE NORTHEAST TONIGHT. AS THIS
SYSTEM PULLS AWAY WINDS WILL TURN TO THE NORTHWEST AND BECOME
GUSTY TUESDAY EVENING THROUGH EARLY WEDNESDAY MORNING.

LMZ541>543-072345-
/O.CON.KGRB.SC.Y.0009.170208T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
932 AM CST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST WEDNESDAY...

* WINDS...NORTHWEST WINDS TO 30 KNOTS TONIGHT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
758 
WHUS73 KGRB 072122
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
322 PM CST TUE FEB 7 2017

...GUSTY NORTHWEST WINDS THIS EVENING THROUGH WEDNESDAY MORNING...

.A DEEPENING LOW PRESSURE SYSTEM OVER CENTRAL MICHIGAN WILL MOVE
NORTHEAST AND MOVE ACROSS QUEBEC ON WEDNESDAY. AS THIS SYSTEM 
PULLS AWAY WINDS WILL TURN TO THE NORTHWEST AND BECOME GUSTY THIS 
EVENING THROUGH WEDNESDAY MORNING.

LMZ541>543-080530-
/O.CON.KGRB.SC.Y.0009.170208T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
322 PM CST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST WEDNESDAY...

* WINDS...NORTHWEST WINDS TO 30 KNOTS TONIGHT...EASING TO 15 TO 20
  KTS WEDNESDAY.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
343 
WHUS73 KGRB 080308
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CST TUE FEB 7 2017

...GUSTY NORTHWEST WINDS THROUGH WEDNESDAY MORNING...

.GUSTY NORTHWEST WINDS WILL CONTINUE INTO WEDNESDAY MORNING AS A 
LOW PRESSURE SYSTEM MOVES NORTHEAST AWAY FROM THE GREAT LAKES.

LMZ541>543-081115-
/O.CON.KGRB.SC.Y.0009.000000T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
908 PM CST TUE FEB 7 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KTS
  POSSIBLE...DIMINISHING TO TO 15 TO 20 KTS WEDNESDAY MORNING. 

* WAVES...2 TO 4 FEET SUBSIDING TO 1 TO 3 FT OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
280 
WHUS73 KGRB 080927
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 AM CST WED FEB 8 2017

...WINDS HAVE DIMINISHED...

.GUSTY NORTHWEST WINDS HAVE DIMINISHED. HOWEVER WINDS COULD PICK
UP AGAIN LATER TONIGHT AND INTO THURSDAY, POSSIBLY REACHING SMALL
CRAFT ADVISORY CRITERIA.

LMZ541>543-081030-
/O.CAN.KGRB.SC.Y.0009.000000T0000Z-170208T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 AM CST WED FEB 8 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

KURIMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 11:57 AM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 6, 11:57 AM CST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1157 AM CST Mon Feb 6 2017

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 430 AM CST Mon Feb 6 2017

A shortwave lifting towards Wisconsin from the central Plains
will provide upper support for some precipitation tonight and
early Tuesday, while some late arriving jet energy from the
northern Plains Tuesday afternoon produces some additional
precipitation in the afternoon and evening.

A few days ago it looked like these two upper troughs might phase
over Wisconsin but now it appears they will not until they get
well east of here. That means will will have a weaker system with
lighter amounts of precipitation. Despite the reduced totals, there
will probably still be enough freezing or frozen precipitation to
make for slick roads late tonight and Tuesday. A winter weather
advisory might be needed, but decided to leave that to later
shifts due to the remaining uncertainty of precipitation amounts
and types.

Today will be mild with temperatures 5 to 10 degrees above normal
despite mostly cloudy skies. Light precipitation should arrive
from west to east late tonight, probably in the form of snow in
the north and freezing drizzle or light freezing rain in the
south. Temperatures tonight will probably fall just below freezing
in east central WIsconsin and in the mid to upper 20s elsewhere.
A period of more significant precipitation should arrive Tuesday
morning and continue into the afternoon. It should be largely snow
north of a Tomahawk to Iron Mountain line with a couple inches
possible. Further south it will likely be a mixture of freezing
rain, sleet or rain. Rain is most likely in the Fox valley and
Lakeshore. Cold pavement temperatures could cause slick roads and
sidewalks, however, even if air temperatures are above freezing.

.LONG TERM...Tuesday Night Through Sunday
Issued at 430 AM CST Mon Feb 6 2017

Models remain in good agreement with a split, progressive flow
across the CONUS with a more active northern stream and a weaker
southern stream. Northeast WI to already be influenced by one
system at the start of the extended forecast with snow, followed
by a brief surge of arctic air as the mean flow turns northwest.
By late in the week, the mean flow turns nearly zonal again with a
Pacific system moving across the northern tier of states.
Precipitation type may become an issue by Friday as a surge of
warmer air gets pulled into the region. We will have to watch for
another system lifting northeast from the central Plains late next
weekend, although models are having problems with this system's
forward speed.

Cyclonic flow to linger over northeast WI into Tuesday evening,
thus a chance of snow showers will be kept in the forecast along
with the potential for a little freezing drizzle as we lose ice
aloft. Otherwise, strong subsidence behind the departed system
will bring gusty west-northwest winds to the region which could
create some blowing/drifting snow. In addition, these west-
northweset wind, coupled with strong CAA, may induce lake effect
snow showers over north-central WI Tuesday night. Trajectories are
not ideal, thus do not anticipate much additional snow from Lake
Superior. One additional concern would be the likelihood for any
water/slush/snow on area roads to freeze later Tuesday night as
colder air sweeps into the area. Min temperatures to range from
zero to 5 above north-central, to the middle teens near Lake MI.

The lake effect snow chance for north-central WI is expected to
persist into Wednesday morning before an area of high pressure
begins to build east across the Upper Midwest. Winds will become
too westerly for lake effect in the afternoon, thus we should see
at least mixed sunshine over the area. The bigger story on
Wednesday will be the arctic air mass taking hold with max
temperatures only around 10 above zero north-central, to the upper
teens near Lake MI.

A very cold night is on tap over the forecast area Wednesday night
as the high pressure to stretch from the northern Plains, through
the Midwest to TX. The only thing that will prevent a complete
free-fall in temperatures is a persistent west-northwest boundary
layer wind at 20 to 30 knots. This mixing will help a little for
temperatures, but then bring bitter cold wind chills to the
region. Look for min temperatures to range from 5 below to 10
below zero north-central, to zero to 5 above near Lake MI. Wind
chills would drop into the -12 to -22 range with possible
headlines needed for north-central WI. This surface high is
expected to dominate the east-central CONUS on Thursday,
stretching from the western Great Lakes to the Gulf of Mexico.
Mostly sunny skies and cold conditions to prevail for the most
part, although some high clouds may arrive later in the day as
weak WAA returns on southwest winds. Look for max temperatures to
reach 10 to 15 above central, generally middle teens across
eastern WI.

The surge in WAA kicks into gear Thursday night, however models
differ on exactly how strong this WAA will be. Furthermore, the
models differ on the location of a northward moving warm front.
The result is timing problems as to when to introduce
precipitation chances back into the forecast. The CMC is most
aggressive with precipitation overspreading all of northeast WI
Thursday night. The GFS has the leading edge of precipitation just
reaching central WI at daybreak, while the ECMWF has no
precipitation anywhere in sight. Have pretty much split the
difference, focusing chance pops after midnight. The best
isentropic lift would carry over into at least Friday morning,
thus will need to mention pops over the forecast area. Concern
would be for precipitation type to become mixed with rain late
morning or afternoon as temperatures in central/east-central WI
warm into the middle to upper 30s. Overall, there may be a minor
snow accumulation later Thursday night into Friday, but too early
for specifics.

After a brief lull in the precipitation chances Friday night,
attention turns to the central Plains where a surface low is
progged to develop ahead of a southern stream shortwave trough on
Saturday. The CMC already takes this low pressure into the Ohio
Valley by 00Z Sunday, whereas the GFS and ECMWF only take the
surface low into central sections of IL. While the bulk of any
precipitation would remain to our south, may just mention a slight
chance pop for now and see how the models adjust in the coming
days. Temperatures will remain mild on Saturday with readings
generally in the lower to middle 30s. This may cause any
precipitation to become mixed (rain/snow) once again by Saturday
afternoon.

Confidence remains rather low from Saturday into Sunday as the
models are having issues trying to resolve the interaction between
the southern stream system affecting the Great Lakes and points
east, and a northern stream shortwave trough dropping southeast
into the Upper MS Valley. Prefer to mention a small chance pop
through Saturday night until we know for sure that the southern
stream system has pulled away. Too much uncertainty for Sunday to
include any pops as moisture could have been stripped away by the
time the northern stream arrives. A more northwest flow aloft
should cool temperatures a bit by Sunday, but readings will remain
above normal.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1157 AM CST Mon Feb 6 2017

VFR conditions prevailed across most of the area at midday, but
there were some MVFR ceilings in parts of north central Wisconsin
and northern Door County at 17Z. Expect conditions to deteriorate
this evening as ceilings lower to IFR/LIFR overnight with fog and
freezing rain or snow. Precipitation type and onset remain in
question across much of the area, but it looks like it should hold off
until late evening at most locations with snow more likely across
the north and a wintry mix across central and east central
Wisconsin. Temperatures should warm up Tuesday morning across east
central Wisconsin, eventually changing precipitation to rain
there.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Kallas
AVIATION.......MG
Hazardous weather outlook, Feb 6, 4:19 AM CST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
419 AM CST MON FEB 6 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
419 AM CST MON FEB 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH SUNDAY

A LOW PRESSURE SYSTEM IS EXPECTED TO IMPACT TRAVEL OVER THE REGION
TONIGHT THROUGH TUESDAY NIGHT. TRAVEL MAY BECOME HAZARDOUS AT
TIMES STARTING LATER THIS EVENING...AS FREEZING DRIZZLE DEVELOPS.
MIXED PRECIPITATION WILL BRING SOME LIGHT ICING AT TIMES THROUGH
TUESDAY EVENING. THE BEST CHANCE OF SNOW WILL BE ACROSS FAR
NORTHERN WISCONSIN...WHERE 1 TO 3 INCHES OF ACCUMULATION IS
POSSIBLE. ANYONE WITH TRAVEL PLANS FOR THE FIRST HALF OF THE WORK
WEEK SHOULD MONITOR THE LATEST FORECASTS AND STATEMENTS CONCERNING
THIS WEATHER SYSTEM.

ARCTIC AIR IS FORECAST TO OVERSPREAD THE REGION WEDNESDAY AND THURSDAY.
TEMPERATURES ARE EXPECTED TO BE 10 TO 15 DEGREES BELOW NORMAL AND WIND
CHILLS WEDNESDAY NIGHT MAY DROP INTO THE -12 TO -24 DEGREE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-071030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
419 AM CST MON FEB 6 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GUSTY NORTHWEST WINDS ARE POSSIBLE TUESDAY NIGHT AND EARLY
WEDNESDAY. A BRIEF PERIOD OF GALE FORCE GUSTS ARE POSSIBLE
TUESDAY NIGHT.

RDM/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 2:50 PM CSTFreezing Rain AdvisoryGRBBrown, Calumet, Door, Kewaunee, Langlade, Lincoln and 12 more27 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.